Alert archive / Wyoming / Tornado Warnings in 2015

Tornado Warning 3, NWS Rapid City, SD

June 17, 2015Crook County, Wyoming; Lawrence County, South Dakota

NWS Rapid City, SD issued this tornado warning at Jun 17, 2015, 9:13 PM MDT for Crook County, Wyoming; Lawrence County, South Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 9:13 PM MDT (03:13 UTC)
Expired
Jun 17, 2015, 9:45 PM MDT
In force
32 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Lawrence County, SD, Crook County, WY

The radar

The Rapid City radar (KUDX), 97 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:39 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WFUS53 KUNR 180313
TORUNR
SDC081-WYC011-180345-
/O.NEW.KUNR.TO.W.0003.150618T0313Z-150618T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
913 PM MDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LAWRENCE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
  EAST CENTRAL CROOK COUNTY IN NORTHEASTERN WYOMING...

* UNTIL 945 PM MDT
    
* AT 913 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BEULAH...OR 9 MILES WEST OF SPEARFISH...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SPEARFISH AND SPEARFISH CANYON AROUND 930 PM MDT.
  LEAD AND CENTRAL CITY AROUND 940 PM MDT.

THIS INCLUDES...
 INTERSTATE 90 IN SOUTH DAKOTA NEAR MILE MARKER 1...NEAR MILE MARKER
7...AND BETWEEN MILE MARKERS 11 AND 18.
 INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 206 AND 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4445 10412 4456 10409 4448 10371 4432 10379
TIME...MOT...LOC 0313Z 297DEG 35KT 4449 10405 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

RUDGE
2 follow-up statements
446 
WWUS53 KUNR 180330
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
930 PM MDT WED JUN 17 2015

WYC011-180337-
/O.CAN.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
CROOK WY-
930 PM MDT WED JUN 17 2015

...THE TORNADO WARNING FOR EAST CENTRAL CROOK COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.

LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0327Z 288DEG 26KT 4450 10392 

$$

SDC081-180345-
/O.CON.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
LAWRENCE SD-
930 PM MDT WED JUN 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR
NORTHWESTERN LAWRENCE COUNTY...
    
AT 927 PM MDT...A POSSIBLE TORNADO WAS LOCATED NEAR SPEARFISH... 
MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC REPORT...TORNADO POSSIBLE. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  SPEARFISH AROUND 935 PM MDT.

THIS INCLUDES INTERSTATE 90 IN SOUTH DAKOTA NEAR MILE MARKER 2...
BETWEEN MILE MARKERS 6 AND 8...AND BETWEEN MILE MARKERS 11 AND 18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS POSSIBLY ON THE GROUND. TAKE COVER NOW! 
MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0327Z 288DEG 26KT 4450 10392 

TORNADO...OBSERVED
HAIL...1.00IN

$$

RUDGE
578 
WWUS53 KUNR 180345
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
945 PM MDT WED JUN 17 2015

SDC081-180355-
/O.EXP.KUNR.TO.W.0003.000000T0000Z-150618T0345Z/
LAWRENCE SD-
945 PM MDT WED JUN 17 2015

...THE TORNADO WARNING FOR NORTHWESTERN LAWRENCE COUNTY HAS
EXPIRED...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
WEST CENTRAL SOUTH DAKOTA.


LAT...LON 4441 10402 4455 10402 4448 10371 4432 10379
TIME...MOT...LOC 0343Z 297DEG 35KT 4450 10392 

$$

RUDGE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:03 PM MDT, 7 hours 10 minutes earlier.

Area forecast discussion, Jun 17, 2:03 PM MDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
203 PM MDT WED JUN 17 2015

.SHORT TERM...THIS EVENING THROUGH THURSDAY NIGHT
ISSUED AT 201 PM MDT WED JUN 17 2015

WATER VAPOR IMAGERY SHOWS NEAR ZONAL FLOW CONTINUING TODAY. SEVERAL
WAVES ARE CROSSING THE NRN ROCKIES ATTM PUSHING INTO CNTRL MT.
SURFACE ANALYSIS SHOWS HIGH PRES ACROSS THE CNTRL DAKOTAS WITH
RETURN FLOW SETTING UP ACROSS NE WY/FAR WRN SD. TEMPS HAVE RISEN
INTO THE 70S...AND WITH GOOD THETA E ADVECTION...DEWPOINTS HAVE
RISEN FROM THE UPPER 40S/LOW 50S THIS MORNING TO AROUND 60.

UPPER WAVE WILL CROSS THE REGION THIS AFTN AND TONIGHT. CONVECTION IS
EXPECTED TO DEVELOP LATER THIS AFTN ACROSS THE BLKHLS AREA BEFORE
MOVING OUT INTO THE PLAINS. SHORT RANGE MODELS ARE SHOWING SOME
DIMINISHING WITH THESE STORMS...BUT LOOKS LIKE AN MCS WILL MOVE IN
FROM MT LATER THIS EVNG. PLENTY OF CAPE/SHEAR FOR SUPERCELL
DEVELOPMENT THE NEXT SEVERAL HOURS WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS. AS THE MCS MOVES ACROSS THE FAR NE WY
AREA INTO THE WRN SD PLAINS...LOOKS LIKE THE THREAT WILL
TRANSITION MORE TOWARD A WIND THREAT AS THE MCS POTENTIALLY BOWS
OUT. THERE ARE DIFFERENCES IN THE TIMING OF THIS SYSTEM...WITH THE
HRRR THE FASTER SOLUTION COMPARED TO THE 4KM NAM. COULD SEE
LINGERING PRECIP EARLY THU MRNG...BUT MAJORITY OF THE CONVECTION
WILL BE DONE LATE TONIGHT AS IT MOVES SE INTO NEB.

THE NEXT ROUND OF STORMS ARE EXPECTED THU AFTN/NIGHT AS A SERIES
OF WAVES PUSH THROUGH THE DAKOTAS WITHIN THE PERSISTENT ZONAL
FLOW. DEEP MOISTURE ADVECTION IS EXPECTED FOR THE SECOND HALF OF
THE DAY AS A SURFACE LOW STRENGTHENS NEAR THE WY/MT BORDER. CAPE
AND SHEAR WILL BE HIGH ENOUGH FOR SOME SUPERCELL DEVELOPMENT.
THROUGH THU NIGHT...BETTER CHANCES FOR STORMS TRANSITION TOWARD NW
SD AS A STRONG WAVE CROSSES MT TO THE ND/SD BORDER. THIS COULD
BRING AN MCS ACROSS NW SD THROUGH LATE NIGHT HOURS.

.LONG TERM...FRIDAY THROUGH WEDNESDAY
ISSUED AT 201 PM MDT WED JUN 17 2015

NEARLY ZONAL UPPER FLOW WILL CONTINUE THROUGH THE
EXTENDED PERIOD...WITH SHORTWAVES PERIODICALLY PASSING THROUGH THE
REGION....KEEPING THE CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE
FORECAST. A SURFACE LOW WILL DEEPEN OVER SOUTHEASTERN MT/EASTERN WY
BEFORE SLOWLY PUSHING EAST ON FRIDAY. MOISTURE WILL CONVERGE ALONG
THE SURFACE BOUNDARY...AND MLCAPE VALUES WILL RISE TO 3000-4000 J/KG
ACROSS CENTRAL SD. BEST 0-6KM SHEAR OF 50-60 KTS WILL BE ACROSS THE
NORTHERN HALF OF THE CWA. THESE INGREDIENTS COMBINED WITH WEAK UPPER
LEVEL ENERGY WILL CREATE CHANCES FOR SHOWERS AND THUNDERSTORMS
FRIDAY AFTERNOON INTO FRIDAY NIGHT...SOME OF WHICH MAY BE SEVERE.
MARGINAL CAPE AND EXCELLENT SHEAR ACROSS THE BLACK HILLS AND
SOUTHWESTERN SD ON SATURDAY...ALONG WITH ANOTHER WEAK
SHORTWAVE...MAY ALLOW FOR MORE STRONG TO SEVERE THUNDERSTORMS THERE.

MODELS CONTINUE TO HINT AT A WEAK RIDGE DEVELOPING SUNDAY INTO
MONDAY WITH LESSER CHANCES OF PRECIP THEN. NORTHERN PLAINS WILL THEN
BE UNDER SOUTHWEST FLOW BY LATE TUESDAY AS THE RIDGE SHIFTS
EASTWARD...WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL BE ABOVE AVERAGE ON FRIDAY AS THE THERMAL RIDGE
AXIS SHIFTS EASTWARD. SATURDAY AND SUNDAY WILL BE COOLER...BUT HIGHS
WILL BE AROUND AVERAGE. MONDAY AND TUESDAY WILL ONCE AGAIN BE WARM
WITH UPPER 70S TO UPPER 80S ACROSS MOST OF THE REGION. COOLER
WEATHER IS EXPECTED WEDNESDAY...FOLLOWING A COLD FRONT.

&&

.AVIATION...FOR THE 18Z TAFS THROUGH 18Z THURSDAY
ISSUED AT 201 PM MDT WED JUN 17 2015

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER
THE BLACK HILLS THIS AFTERNOON AND ACROSS THE ENTIRE AREA TONIGHT.
SCT MVFR CIGS/VSBY IS EXPECTED NEAR THUNDERSTORMS. STRONG
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND STRONG WIND GUSTS
THIS EVENING INTO TONIGHT.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...13
LONG TERM...POJORLIE
AVIATION...POJORLIE
Hazardous weather outlook, Jun 17, 6:46 AM MDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
646 AM MDT WED JUN 17 2015

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-181300-
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY-
SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS-
CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON-
JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL-
SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON-
NORTHEASTERN CROOK-
646 AM MDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS NORTHEAST WYOMING AND MUCH OF WESTERN SOUTH DAKOTA
AS THE NEXT DISTURBANCE CROSSES THE AREA. LARGE HAIL AND STRONG
WIND GUSTS WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS. AN
ISOLATED TORNADO AND HEAVY RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAILY CHANCES FOR THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF
THE WEEK ACROSS THE AREA. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS MUCH OF THE AREA DURING THE AFTERNOON AND
EVENING HOURS ON THURSDAY AND FRIDAY. THE MAIN THREATS FROM ANY
SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Local storm report, Jun 17, 8:06 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RAPID CITY SD
806 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     8 NW ROCKYPOINT         44.99N 105.20W
06/17/2015  M63.00 MPH       CAMPBELL           WY   TRAINED SPOTTER

&&
Local storm report, Jun 17, 8:21 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
821 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     4 N WESTON              44.69N 105.33W
06/17/2015  E60 MPH          CAMPBELL           WY   PUBLIC

0816 PM     HAIL             4 N WESTON              44.69N 105.33W
06/17/2015  E1.50 INCH       CAMPBELL           WY   PUBLIC

&&

MCKEMY
Local storm report, Jun 17, 8:29 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
829 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 E WESTON              44.63N 105.31W
06/17/2015  E2.00 INCH       CAMPBELL           WY   TRAINED SPOTTER

&&

MCKEMY
Local storm report, Jun 17, 8:44 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
844 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     HULETT                  44.68N 104.60W
06/17/2015  M74 MPH          CROOK              WY   FIRE DEPT/RESCUE

            SOME TREE DAMAGE IN TOWN.

&&
Local storm report, Jun 17, 8:46 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
846 PM MDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     5 E HULETT              44.68N 104.50W
06/17/2015  E60 MPH          CROOK              WY   TRAINED SPOTTER

0845 PM     HAIL             5 E HULETT              44.68N 104.50W
06/17/2015  E1.00 INCH       CROOK              WY   TRAINED SPOTTER

&&

MCKEMY
Special weather statement, Jun 17, 8:56 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
856 PM MDT WED JUN 17 2015

SDZ042-180330-
SHANNON SD-
856 PM MDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON COUNTY UNTIL
930 PM MDT...

AT 856 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLIM BUTTE...OR 14 MILES NORTH OF CHADRON...MOVING NORTHEAST AT 35
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OGLALA AND SLIM BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
SOUTHWESTERN SOUTH DAKOTA.

LAT...LON 4313 10300 4327 10274 4300 10256 4300 10298
TIME...MOT...LOC 0256Z 230DEG 32KT 4303 10294

CARSTENS

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:35 PM MDTSevere Thunderstorm WarningUNRCampbell55 min
Jun 17, 8:01 PM MDTSevere Thunderstorm WarningUNRCampbell, Crook59 min
Jun 17, 8:08 PM MDTSevere Thunderstorm WarningUNRCampbell, Crook67 min
Jun 17, 8:43 PM MDTSevere Thunderstorm WarningUNRCrook62 min
Jun 17, 9:06 PM MDTSevere Thunderstorm WarningUNRCrook, Weston39 min
Jun 17, 9:12 PM MDTFlash Flood WarningUNRCampbell, Crook5 hr
Jun 17, 9:49 PM MDTSevere Thunderstorm WarningUNRWeston41 min
Jun 17, 10:04 PM MDTSpecial Weather StatementUNRWeston26 min
Jun 17, 10:08 PM MDTFlash Flood WarningUNRWeston3 hr
Jun 17, 10:28 PM MDTSevere Thunderstorm WarningUNRCampbell, Weston47 min
Jun 17, 6:18 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington42 min
Jun 17, 6:58 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington24 min
Jun 17, 8:56 PM MDTSpecial Weather StatementUNROglala Lakota34 min
Jun 17, 9:04 PM MDTSevere Thunderstorm WarningUNR24 min
Jun 17, 9:41 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington64 min
Jun 17, 10:19 PM MDTSpecial Weather StatementUNROglala Lakota26 min
Jun 17, 10:23 PM MDTSevere Thunderstorm WarningUNRPennington52 min
Jun 17, 10:27 PM MDTSevere Thunderstorm WarningUNR33 min
Jun 17, 10:44 PM MDTSevere Thunderstorm WarningUNRCuster, Meade, Pennington61 min
Jun 17, 10:48 PM MDTAreal Flood AdvisoryUNRPennington3 hr
Jun 17, 10:51 PM MDTSevere Thunderstorm WarningUNR39 min
Jun 17, 11:16 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River44 min
Jun 17, 11:25 PM MDTSevere Thunderstorm WarningUNRBennett39 min
Jun 17, 11:42 PM MDTSpecial Weather StatementUNROglala Lakota48 min
Jun 17, 11:52 PM MDTSpecial Weather StatementUNRFall River38 min
Jun 18, 12:06 AM MDTSevere Thunderstorm WarningUNR39 min
Jun 18, 12:15 AM MDTSevere Thunderstorm WarningUNRBennett, Jackson60 min
Jun 18, 12:52 AM MDTSevere Thunderstorm WarningUNRBennett, Jackson38 min
Jun 18, 1:26 AM MDTSpecial Weather StatementUNRTodd49 min
Jun 18, 6:26 AM MDTAreal Flood WarningUNRPennington9 hr
Jun 18, 8:01 AM MDTAreal Flood WarningUNR36 hr

Nearby

Tornado Warnings in Wyoming, 2015Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.